Copaxone Side Effect-Has this happened to you?

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Copaxone Side Effect-Has this happened to you?

Postby MOM2BOYS » Thu May 24, 2007 12:23 pm

[]
I was taking Copaxone for 5 years, and had the side effect I guess they call flushness, chest pain, palpitations, difficulty breathing. Doesn't sound very severe, until you are experiencing it. The first time it happened my husband called 911 I turned red my lips turned purple I grabbed my chest and collapsed on the bed I couldn't speak it was over in about 6 minutes that was the first time in 2005, then suddenly in 2007 it has happened 4 times always 4 weeks apart, 2/18-3/19-4/20-5/18. The last time was excrutiating. Terribly painful and scared the you know what out of me I felt like I was dying and told myself that's it I am not taking this anymore. So I am no longer going to take any ABC drugs, I informed my Neuro on Tuesday. What I don't get is nobody knows what causes this side effect, and I don't think anyone cares to much either not Teva the drug maker or the doctors, my Nuero said it is a common side effect and maybe it just feels worse to me. I have had 5 people witness this happening to me and I don't think I am exagerating the extent of it. I personally believe it could be hormonal, and I'm curious to see if this has happened to many and how they would explain it I am also wondering if happens to both men and women.
User avatar
MOM2BOYS
Newbie
 
Posts: 1
Joined: Wed May 23, 2007 3:00 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service